# SDR FDEA201704201245

- Difficulty date: April 20, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 100,311 hours, 29,583 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Message
- Condition: False Indication
- Location: Zone 600
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL 350, HAD A LEVEL 3 AIR MANIFOLD 3 FAILURE.  RAN QRH, ALERT WENT AWAY.  DECLARED AN  EMERGENCY AND DIVERTED TO NEAREST SUITABLE AIRPORT.   CHECKED MANIFOLD FAILURE INDICATORS IN CAC AND FOUND RT MANIFOLD PRESSURE SWITCH FAULTING IAW AMM 36-23-03-4-0, 36-00-01-5-0, 36-00-02-5-0.  REMOVED AND  REPLACED THE RT MANIFOLD PRESSURE SWITCH IAW AMM 36-23-03-4.  CARRIED OUT PRESSURE DECAY TEST WITH APU IAW AMM 36-00-01-5.  DECAY TEST PASSED.  LEAK  CHECKED DUCTING FROM CAC TO INBD SIDE OF NR 3 ENGINE.   NO LEAKS FOUND.  CARRIED OUT ENGINE RUN UP IAW JRA 5 & 6, FUEL BURN INDICATED DURING RUN UP WAS 240,  FUEL ON BOARD WENT FROM 50,400 TO 50,200 LBS.  CARRIED OUT A DECAY  TEST WITH ENGINES IAW AMM 36-00-02-5.  ALL TESTS    PASSED.  CHECKED MANIFOLD FAILURE INDICATORS IN CAC.  AFTER ENGINE RUNS, NO FAULTS INDICATED.  ACFT OK FOR SERVICE.
